# SDR AALA20050478

- Difficulty date: June 17, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LT WING REPAIR OF OUTBOARD SIDE LOAD FITTING BORE HAS CORROSION BLEND IN AN AREA OF .25 INCH BY 0.4 INCH BY .005 INCH DEEP.  REPAIRED PER SRM 57 20 90 FIGURE 202 WITH THE FOLLOWING EXCEPTION.  PERFORMED A LOCALIZED BLEND REPAIR.
